Related Questions

I had a fungal infc. I used cortisone cream then I got a white patch, how can I know that if this vitiligo or just a side effect of the cream?

Hypopigmentation. After a skin inflammation area or dermatitis lesion due to any reason is resolved, it will look lighter than the surrounding normal skin area. It is likely due to suppression or death of the local pigmented cells in the process. The white patch is more pronounced if you have dark complexion or expose to sunlight. It will gradually fade away. It might take many months or longer. Read more...

I have eczema. I've gotten a rash in my groin that has not gotten better with cortisone cream. How do I know if it's a fungal rash?

Tinea cruris? If fungal, this would be called tinea cruris. It's typically on both inner thighs as well as the groin. It's very itchy, brownish in color, and irregularly bordered. Cortisone may help the itchiness but would not help the rash to clear - that's one hint that it may not be eczema. If it's an irregular, brownish bilateral rash,,you may want to try an anti fungal cream. Read more...